Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On minimal and almost-minimal systems of notations


Authors: David Luckham and Hilary Putnam
Journal: Trans. Amer. Math. Soc. 119 (1965), 86-100
MSC: Primary 02.70
DOI: https://doi.org/10.1090/S0002-9947-1965-0184852-2
MathSciNet review: 0184852
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [D] . M. Davis, Computability and unsolvability, McGraw-Hill, New York, 1958. MR 0124208 (23:A1525)
  • [E] . H. B. Enderton, Hierarchies in recursive function theory. Trans. Amer. Math. Soc. 111 (1964), 457-471. MR 0159755 (28:2971)
  • [IM] . S. C. Kleene, Introduction to metamathematics, Van Nostrand, New York, 1952. MR 0051790 (14:525m)
  • [K1] . -, On notation for ordinal numbers, J. Symbolic Logic 3 (1938), 150-155.
  • [K2] . -, Arithmetical predicates and function quantifiers, Trans. Amer. Math. Soc. 79 (1955), 312-340. MR 0070594 (17:4g)
  • [K3] . -, Hierarchies of number-theoretic predicates, Bull. Amer. Math. Soc. 61 (1955), 193-213. MR 0070593 (17:4f)
  • [KR] . D. L. Kreider and H. Rogers, Constructive versions of ordinal number classes, Trans. Amer. Math. Soc. 100 (1961), 325-369. MR 0151396 (27:1381)
  • [L] . D. C. Luckham, Topics in the theory of constructive hierarchies, Doctoral Dissertation, Massachusetts Institute of Technology, Cambridge, Mass., 1963.
  • [P1] . H. Putnam, Uniqueness ordinals in higher constructive number class, Essays on the Foundations of Mathematics, Magnes Press, Jerusalem, 1961; pp. 190-206. MR 0167413 (29:4686)
  • [P2] . -, On hierarchies and systems of notations, Proc. Amer. Math. Soc. 15 (1964), 44-50. MR 0157898 (28:1126)
  • [R] . H. Rogers, Recursive functions over well-ordered partial orderings, Proc. Amer. Math. Soc. 10 (1959), 847-853. MR 0111685 (22:2547)
  • [S] . C. Spector, Recursive well-orderings, J. Symbolic Logic 20 (1955), 151-163. MR 0074347 (17:570b)
  • [W] . H. Wang, Ordinal numbers and predicative set theory, Z. Math. Logik Grundlagen Math. 5 (1959), 216-239. MR 0132697 (24:A2534)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0184852-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society